i have had a mirena in for almosta year and ive been bleeding off and on for the past 2 weeks and it finally stopped and now im bleeding again but it is bright red this time and more cramping then usual as well...what does this mean
Merina can cause menstrual irregularities which are common in first few months of its use. It causes thinning of the uterine lining and it can cause frequent spotting or bleeding. Frequent bleeding can lead to anemia and weakness. It is best to consult your gynecologist. She may advise medications to control this bleeding or a suitable alternative birth control. Do write to me again on how you are doing.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.